Publications

J. Jaquette,
"A proof of Jones' conjecture."
(In Preparation).
J.B. van den Berg and J. Jaquette,
"A proof of Wright's conjecture."
(Submitted 2017).

The Mathematica code associated with this paper can be downloaded here: nb pdf
Here is a 23 minute talk on this paper: link
J. Jaquette, J.P. Lessard and K. Mischaikow,
"Stability and Uniqueness of Slowly Oscillating Periodic Solutions to Wright's Equation."
Journal of Differential Equations, 263, no. 11 (2017): 7263-7286.

The MATLAB code associated with this paper can be found here: link
J. Jaquette and M. Kramar,
"On ε-Approximations of Persistence Diagrams."
Mathematics of Computation 86, no. 306 (2017): 1887-1912.

The C++ code associated with this paper can be downloaded here: zip